MathSciNet Relay Station
MathSciNet bibliographic data
MR959189 62G05 (60F17)
Gill, Richard D.; Vardi, Yehuda; Wellner, Jon A. Large sample theory of empirical distributions in biased sampling models. Ann. Statist. 16 (1988), no. 3, 1069–1112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement